Accounting for regional niche variation in habitat suitability models
Version of Record online: 4 OCT 2006
Volume 116, Issue 1, pages 99–110, January 2007
How to Cite
Murphy, H. T. and Lovett-Doust, J. (2007), Accounting for regional niche variation in habitat suitability models. Oikos, 116: 99–110. doi: 10.1111/j.2006.0030-1299.15050.x
- Issue online: 4 OCT 2006
- Version of Record online: 4 OCT 2006
- Manuscript Accepted 1 September 2006
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!